# SDR SIMA200615803

- Difficulty date: May 21, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO - FLT 3185 - AFTER TAKEOFF, LG AIR GROUND FAIL MESSAGE GEAR WOULD NOT RETRACT LOCKED IN DOWN POSITION, LANDED AND RETURN TO GATE.  NO EMERGENCY DECLARED, NORMAL DEPLANING CMC MESSAGE LG AIR GROUND PROX SWITCH FAIL 1 EVENT.  COMPLETED TROUBLESHOOTING OF ENTIRE AIR/GRD PROX SYSTEM WHICH CHECKED GOOD.  CMC ONLY SHOWED 1 INSTANCE OF PROX SYSTEM FAIL.  BREAK OUT BOX CHECK WAS GOOD.  GEAR SWINGS WERE GOOD.  ENTIRE SYSTEM CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
